Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Cheyenne, WY

August 11, 2015Cheyenne County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Aug 11, 2015, 1:57 AM MDT for Cheyenne County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2015, 1:57 AM MDT (07:57 UTC)
Expired
Aug 11, 2015, 7:45 AM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WGUS55 KCYS 110757
FFWCYS
NEC033-111345-
/O.NEW.KCYS.FF.W.0022.150811T0757Z-150811T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
157 AM MDT TUE AUG 11 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 745 AM MDT
    
* AT 152 AM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES BETWEEN TWO TO 
  FOUR INCHES OF RAIN HAVE ALREADY FALLEN OVER THE AREA. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

FLOOD WATERS ARE POTENTIALLY MOVING DOWN LODGEPOLE CREEK BETWEEN 
KIMBALL AND SIDNEY NEBRASKA THIS MORNING DUE TO HEAVY RAINFALL 
FURTHER UPSTREAM LAST NIGHT.  
 
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 42 AND
54.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4119 10302 4105 10307 4112 10327 4130 10328

$$

TJT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 12:10 AM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 11, 12:10 AM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1210 AM MDT TUE AUG 11 2015

.UPDATE...
ISSUED AT 1157 PM MDT MON AUG 10 2015

SIGNIFICANT FLASH FLOODING REMAINS A MAJOR CONCERN EARLY THIS AM
FOR THE I80 CORRIDOR BETWEEN KIMBALL AND SIDNEY. THUNDERSTORMS W/
VERY HEAVY RAINFALL HAVE LOCKED ONTO THE CHEYENNE RIDGE OVER THE
LAST SEVERAL HOURS...REMAINING NEARLY STATIONARY. DUAL-POL RADAR
ESTIMATES ARE WELL IN EXCESS OF 4 INCHES AND NUMEROUS REPORTS OF
SUBMERGED VEHICLES WERE RECEIVED FROM KIMBALL AFTER 11 PM. NEAR
TERM CONCERNS REVOLVE AROUND DOWNSTREAM AREAS ALONG LODGEPOLE
CREEK TOWARD SIDNEY. WILL NEED TO MONITOR VERY CLOSELY AS THE
LOW-LEVEL MOISTURE FEED SHOULD CONTINUE TO SUPPORT CONVECTIVE
MAINTENANCE FOR AT LEAST THE NEXT HOUR OR TWO. HAVE UPDATED THE
GRIDS TO INCLUDE MENTION OF HEAVY STORMS AND ADDITIONAL RAINFALL
IN EXCESS OF ONE INCH.

UPDATE ISSUED AT 938 PM MDT MON AUG 10 2015

GRIDDED FORECASTS UPDATED TO ADJUST POPS THE REST OF THIS EVENING
FOR SHOWERS AND THUNDERSTORMS OVER KIMBALL COUNTY NEBRASKA AND
A FEW SHOWERS OVER WESTERN NEBRASKA. EXPECT THESE SHOWERS TO BE
OVER BY MIDNIGHT. LATEST 00Z NAM AND HRRR INDICATING LOW CLOUDS
AND FOG ALONG THE SOUTHERN LARAMIE RANGE FROM CHEYENNE TO PINE
BLUFFS AND OVER THE SUMMIT LATER TONIGHT. /SAR

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 242 PM MDT MON AUG 10 2015

WE ARE STARTING TO SEE A FEW BUILDUPS ACROSS THE SOUTHERN LARAMIE
RANGE IN WYOMING AS WELL AS IN A ZONE OF DIFFERENTIAL HEATING ON
THE NORTH SIDE OF THE NORTH PLATTE RIVER VALLEY ACROSS THE
NEBRASKA PANHANDLE NORTH OF SCOTTSBLUFF. DONT THINK MOST STORMS
WILL GET OVERLY ROWDY THIS AFTERNOON AND EVENING...ALTHOUGH WITH
SBCAPES RUNNING IN THE 1200-1600 J/KG RANGE OVER THE PANHANDLE WE
COULD SEE A FEW STRONGER UPDRAFTS TO SUPPORT ISOLATED
STRONG/BRIEFLY MARGINALLY SEVERE STORMS...ALTHOUGH TYPICAL OF
AUGUST MIDLEVELS ARE FAIRLY WARM.  MOST OF THE CONVECTION IS
EXPECTED TO FIRE ALONG AND JUST EAST OF THE LARAMIE RANGE THIS
AFTERNOON WITH ISOLATED STORMS EXPECTED THROUGH MID EVENING OVER
THE PANHANDLE.

RATHER AMPLIFIED UPPER RIDGE EXTENDS NORTH ACROSS THE CENTRAL AND
NORTHERN ROCKIES WITH OUR FORECAST AREA SEEING A GRADUAL INCREASE
IN MIDLEVEL MOISTURE FROM THE SOUTHWEST THROUGH MID WEEK. WILL SEE
SCATTERED STORMS TOMORROW AFTERNOON FIRE OVER THE SIERRA MADRE,
SNOWY AND SOUTHERN LARAMIE RANGE WITH ISOLATED STORMS EAST ONTO
THE PLAINS.  BOTH THE GFS AND THE NAM SUPPORT THE NOTION OF A
SHORTWAVE RIDING NORTHEAST ACROSS OUR AREA WEDNESDAY AND THAT WILL
SUPPORT AN INCREASE IN POPS FOR WEDNESDAY AFTERNOON...ESPECIALLY
OUT WEST ALONG AND WEST OF THE LARAMIE RANGE WITH ISOLATED POPS
FARTHER EAST.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 242 PM MDT MON AUG 10 2015

FAIRLY STAGNANT PATTERN EXPECTED ACROSS THE CWA WEDS NIGHT INTO
SATURDAY WITH A LARGE UPPER RIDGE HOLDING ACROSS THE REGION ATOP
AN UPPER HIGH THAT WILL DRIFT SLOWLY WESTWARD ACROSS THE SOUTHERN
ROCKY MTNS. TEMPS QUITE WARM THURSDAY THROUGH SATURDAY UNDER A MID
LEVEL THERMAL RIDGE WITH 700MB TEMPS WARMING TO ABOUT 14-16C. THIS
WILL ALLOW TEMPS TO WARM INTO THE 90S OVER LOWER ELEVATIONS. WEAK
IMPULSES WILL DRIFT THROUGH THE UPPER RIDGE AND ACROSS THE REGION
AND SHOULD SET OFF ISOLATED CONVECTION FROM TIME TO TIME.
INDIVIDUAL WAVES HARD TO TIME SO TAILORED POPS TO FIT WHAT SEEMED
TO BE THE BETTER CHANCES.

SOME CHANGES MAY ARRIVE IN THE SUNDAY/MONDAY TIME PERIOD AS AN
UPPER SHORTWAVE MOVES ACROSS SRN CANADA. THIS SHOULD PUSH A COOL
FRONT ACROSS THE CWA EARLY SUNDAY BEFORE WASHING BACK OUT EAST
MONDAY. PCPN CHANCE STILL NOT TOO IMPRESSIVE HOWEVER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 439 PM MDT MON AUG 10 2015

THERE IS THE POSSIBILITY OF LOWER FLIGHT CONDITIONS FOR SOME
AIRPORTS IN THE SOUTHERN PANHANDLE AND HERE AT CHEYENNE. LATEST
ALTERNATIVE HRRR AND SREF GUIDANCE IS SHOWING KSNY...KCYS AND
POSSIBLY KBFF GOING DOWN IN FOG AND STRATUS AFTER 09Z OR SO
TUESDAY MORNING. WILL TRY TO NARROW DOWN TIMING AND AIRPORTS ON
THE 06Z TAFS. BEST CHANCES LOOK TO BE HERE AT KCYS OVERNIGHT.
SOUTHEAST UPSLOPING WINDS TO CONTINUE THROUGH LATE MORNING TUESDAY
BEFORE TURNING MORE WESTERLY.

&&

.FIRE WEATHER...
ISSUED AT 242 PM MDT MON AUG 10 2015

STILL EXPECTING NO MAJOR FIRE WEATHER CONCERNS THROUGH AT LEAST
WEDNESDAY WITH WIND GUSTS (AWAY FROM THUNDERSTORMS) EXPECTED TO
REMAIN BELOW 25 MPH AND HUMIDITIES AT OR ABOVE 20 PERCENT FOR MOST
LOCATIONS. WE WILL SEE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH
MID WEEK IN THE AFTERNOON AND EARLY EVENING HOURS...WITH THE MAIN
THREATS FROM THESE BEING CLOUD TO GROUND LIGHTNING AND
GUSTY/ERRATIC WINDS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CLH
SHORT TERM...JG
LONG TERM...RE
AVIATION...GCC
FIRE WEATHER...JG
Hazardous weather outlook, Aug 10, 9:50 PM MDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
950 PM MDT MON AUG 10 2015

WYZ101>119-111045-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
950 PM MDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

AREAS OF FOG WILL DEVELOP LATER TONIGHT FROM THE SUMMIT OF
INTERSTATE 80 ACROSS CHEYENNE AND LARAMIE COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY
ACROSS MOST OF SOUTHEAST WYOMING THROUGH THE WEEK AND INTO NEXT
WEEKEND. THUNDERSTORMS WILL BE MORE LIKELY FROM LATE IN THE
AFTERNOON THROUGH MID EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-111045-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
950 PM MDT MON AUG 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL MOVE ACROSS
WESTERN NEBRASKA AND WILL LIKELY DISSIPATE BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY
ACROSS WESTERN NEBRASKA THROUGH THE WEEK AND INTO NEXT WEEKEND.
THUNDERSTORMS WILL BE MORE LIKELY IN THE EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Aug 10, 8:26 PM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
826 PM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             12 WNW HARRISBURG       41.62N 103.95W
08/10/2015  E0.25 INCH       BANNER             NE   CO-OP OBSERVER

            RAIN 1.53 INCHES AND A FEW PEA SIZE HAIL.

&&

DDEAL
Local storm report, Aug 10, 8:28 PM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FUNNEL CLOUD     8 NW KIMBALL            41.31N 103.77W
08/10/2015                   KIMBALL            NE   LAW ENFORCEMENT

            TWO MORE FUNNELS WERE OBSERVED. FUNNEL CLOUDS WENT BACK
            UP INTO WALL CLOUD.

&&

GCLAYCOM
Special weather statement, Aug 10, 9:02 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT MON AUG 10 2015

NEZ054-110345-
KIMBALL NE-
902 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KIMBALL COUNTY UNTIL 945
PM MDT...

AT 902 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OLIVER RESERVOIR...OR 7 MILES WEST OF KIMBALL. THIS STORM WAS NEARLY
STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLIVER RESERVOIR AND OLIVER CAMPGROUND.

LAT...LON 4128 10387 4131 10378 4123 10370 4119 10384
TIME...MOT...LOC 0302Z 160DEG 4KT 4126 10380

RUBIN
Special weather statement, Aug 10, 9:04 PM MDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
904 PM MDT MON AUG 10 2015

NEZ054-110345-
KIMBALL NE-
904 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL COUNTY UNTIL
945 PM MDT...

AT 904 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KIMBALL...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIMBALL AND DIX.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 22 AND
33.

LAT...LON 4124 10366 4132 10353 4124 10339 4110 10359
TIME...MOT...LOC 0304Z 317DEG 7KT 4124 10358

RUBIN
Local storm report, Aug 10, 9:55 PM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
955 PM MDT MON AUG 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     FLASH FLOOD      KIMBALL                 41.23N 103.66W
08/10/2015                   KIMBALL            NE   LAW ENFORCEMENT

            MANY STREETS IN KIMBALL UNDER WATER.

&&

GCLAYCOM
Special weather statement, Aug 10, 10:42 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 PM MDT MON AUG 10 2015

NEZ054-055-110530-
CHEYENNE NE-KIMBALL NE-
1042 PM MDT MON AUG 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KIMBALL AND WESTERN
CHEYENNE COUNTIES UNTIL 1130 PM MDT...

AT 1041 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KIMBALL AIRPORT...OR NEAR KIMBALL...MOVING SOUTHEAST AT 5 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIMBALL AND KIMBALL AIRPORT.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 13 AND
30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4113 10381 4117 10383 4118 10383 4131 10362
      4132 10359 4112 10337 4110 10336 4100 10353
      4100 10371
TIME...MOT...LOC 0441Z 321DEG 5KT 4115 10363

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:48 PM MDTSpecial Weather StatementCYSBanner42 min
Aug 10, 7:54 PM MDTSpecial Weather StatementCYSBanner51 min
Aug 10, 8:01 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball59 min
Aug 10, 9:02 PM MDTSpecial Weather StatementCYSKimball43 min
Aug 10, 9:04 PM MDTSpecial Weather StatementCYSKimball41 min
Aug 10, 9:47 PM MDTFlash Flood WarningCYSKimball3 hr
Aug 10, 10:42 PM MDTSpecial Weather StatementCYSKimball48 min
Aug 11, 12:38 AM MDTFlash Flood WarningCYSCheyenne, Kimball7 hr
Aug 11, 7:51 AM MDTAreal Flood WarningCYSKimball6 hr

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.